The Annals of Statistics

Note: Editorial Note on Pao-Lu Hsu

Rupert G. Miller

Full-text: Open access

Article information

Source
Ann. Statist. Volume 8, Number 2 (1980), 456.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344966

Digital Object Identifier
doi:10.1214/aos/1176344966

Mathematical Reviews number (MathSciNet)
MR560742

JSTOR
links.jstor.org

Citation

Miller, Rupert G. Note: Editorial Note on Pao-Lu Hsu. Ann. Statist. 8 (1980), no. 2, 456. doi:10.1214/aos/1176344966. https://projecteuclid.org/euclid.aos/1176344966


Export citation

See also

  • Original Article: T. W. Anderson, K. L. Chung, E. L. Lehmann. Pao-Lu Hsu 1909-1970. Ann. Statist., vol. 7, no. 3 (1979), 467-470.